# SDR SIMA20190515001

- Difficulty date: May 15, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 33,014 hours, 29,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE DIDN T HOLD AFTER GRD CREW PULLED THE TUG. C/A-PERFORMED OPERATIONAL CHCK OF PARKING BRAKE PRESSURE PRESSURE SWITCH INOP PER LG PAGE 440451 ITEM 1 MEL AND IAW AMM 32-44-07.
